Fredholm alternatives for nonlinear differential equations

Klaus Schmitt, Hal Smith

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)817-841
Number of pages25
JournalRocky Mountain Journal of Mathematics
Volume12
Issue number4
DOIs
StatePublished - Sep 1982

Fingerprint

Fredholm Alternative
Nonlinear Differential Equations

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Fredholm alternatives for nonlinear differential equations. / Schmitt, Klaus; Smith, Hal.

In: Rocky Mountain Journal of Mathematics, Vol. 12, No. 4, 09.1982, p. 817-841.

Research output: Contribution to journalArticle

@article{411b306a785d48ce9755b4d7d832f3a6,
title = "Fredholm alternatives for nonlinear differential equations",
author = "Klaus Schmitt and Hal Smith",
year = "1982",
month = "9",
doi = "10.1216/RMJ-1982-12-4-817",
language = "English (US)",
volume = "12",
pages = "817--841",
journal = "Rocky Mountain Journal of Mathematics",
issn = "0035-7596",
publisher = "Rocky Mountain Mathematics Consortium",
number = "4",

}

TY - JOUR

T1 - Fredholm alternatives for nonlinear differential equations

AU - Schmitt, Klaus

AU - Smith, Hal

PY - 1982/9

Y1 - 1982/9

UR - http://www.scopus.com/inward/record.url?scp=0011041437&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0011041437&partnerID=8YFLogxK

U2 - 10.1216/RMJ-1982-12-4-817

DO - 10.1216/RMJ-1982-12-4-817

M3 - Article

VL - 12

SP - 817

EP - 841

JO - Rocky Mountain Journal of Mathematics

JF - Rocky Mountain Journal of Mathematics

SN - 0035-7596

IS - 4

ER -